|A great gift
Jan 2, 2001
Dear Doctor Holodniy,
First of all, I like to thank you again for your great services you are rendering to all of us HIVers. On the 29th of December 2000, I receive a great gift. A big jump of my T cells and decrease in Viral Load values.Remember me, I was the one who asked you a question about "will my CD 4 % values will ever get back to normal? Your answer was unlikely. In my last letter, I introduce myself as from Switzerland, 45 yo, since 2 years aware that I have Aids due to PCP diagnosis, with VL 14 K copies and CD4 of only 18 cells and with CD4 % of only 4%. I have a successful HAART therapy with a continuously increasing CD4 and undetectable VL. The results as of October 16, 2000 are the following: VL 52 copies, CD4 - 352, CD 4 % - 12 %, then I asked you my questions. I got my last results just the other day and they were as follows. VL 34 copies and CD4 - 583, the CD 4 % was 18 %. I am very happy about this results only I cannot understand the big jump in a matter of 2 months. In all of the questions and answers in this forum I ever read - you explained to us HIVers that the big increases in the CD4 values happens mostly in the early months or first year of the therapy. The highest increase, I ever got before this result was between March 1999 and July 1999, an increase from 143 cells to 260 cells. How does this increase of 231 cells and 6% happen within 2 months? Will you be so kind again and explain me how this is possible? I also read in one of your answers about high CD8 values. You answered "folks with good response to HIV, the CD8 usually gets very high." My CD8 values are most of the time over 1500 with a maximum of 2190. How does this value affects my therapy? Are those good results although they are above the normal values? Thank you again!
| Response from Dr. Holodniy
You are right, it is a great gift. I can't explain why your numbers increased the way they did. Those CD8 numbers are relatively high and undoubtedly are helping contain the virus better.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.